# SDR CALA2023090402698

- Difficulty date: September 3, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 404571
- Condition: Cracked
- Location: R/H Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR68 GUSSET #3, HOLE #3 AND #4 HAS A CRACK INDICATION AT THE 12 O''CLOCK POSITION IN FRAME LAYER (A3NB-53-4-6355) GENERATED BY MECH V061632 GENERATED AT HAECO LCQ PER NR 9290457 (40457) REPAIRED RH FR68 GUSSET HOLE #3 HOLE #4 IAW ECRA 5311-02470 AS D IRECTED BY RFTS 60012 ACMP BY MECH V061616 INSP BY V899260
